# SDR DALA13008469014

- Difficulty date: February 18, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 48,492 hours, 38,372 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE KEVLAR CABLE FRAYED.  R & R KEVLAR INTERIOR CABLE IAW AMM.  OPS CHECKS GOOD.
